# SDR UIEA2016072500624

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,512 hours, 21,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS LT PACK TEMP INTERMITTENT DURING CRUISE.  T/S IAW FIM 21-51, FT 844 BITE PROCEDURES, SYS CHECK GOOD.
